# SDR EIA2007136

- Difficulty date: July 3, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N488EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- Aircraft time: 85,670 hours, 15,229 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 2364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTWARD DENT IN FUSELAGE SKIN STA 2364 STRINGER 15 RIGHT.  CUT OUT DAMAGE AREA FABRICATED -1 AND -2 REPAIR PARTS, INSTALLED FILLER AND DOUBLER PER B747 SRM 53-30-03 FIG 47 AND 51-30-02.  ALL WORK ACCOMPLISHED AT BS 2346 STRINGER 15R.
